# SDR SIMA20151117001

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,566 hours, 35,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tape
- Condition: Melted
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE & DESCENT A BURNING SMELL WAS NOTICED & THEN WENT AWAY.  POST FLIGHT INSPECTION REVEALED SPEED TAPE MELTED AWAY FROM ACM AREA.  TRANSFERRED TO NRWC 617-DFW-02434.  COMPLIED WITH ETN-EM-72-034 IAW NRWC 617-DFW-02437, NO ODOR NOTED.  REPLACED LIGHTING BALLAST AT SEAT 6 & 7BC IAW AMM 33-21-04.  OPERATIONAL CHECKED GOOD.  NO FURTHER DEFECT'S NOTED AT THIS TIME.
